MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY M300+; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC INFINITY M300+; PHYSIOLOGICAL MONITORING SYSTEMS
Medical Device Problem Codes Insufficient Device Problem Information (3190); Wireless Communication Problem (3283)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has started.A follow up report will be submitted upon completion.
 
Event or Problem Description
It was reported that the m300+ lost connection to the wireless network while the device was in use with a patient.There was no adverse patient impact and no report of injury at the time of the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information provided by the customer confirmed the m300 was offline for approximately 25 minutes.It was noted that a third-party contractor performed a site survey in 2023 prior to installation of the equipment and connecting m300s to the wireless network access points and draeger verified this site survey at the time.Following this event, the customer contacted draeger regarding this concern and it was confirmed that the issue was with the wireless network connectivity and not a malfunction of the m300.The field service engineer at the hospital planned to install software updates on the infinity centralstation (ics) and m300s as well as ensure proper functioning of the wireless network at the hospital.The hospital utilized a third-party wireless infrastructure and worked with a third-party company to check the network.Both the network and equipment were updated.Following extensive testing, the hospital network was found to work with the m300s without interruption and the issue was confirmed to have been resolved.In conclusion, although the m300+ went offline during use, the device operated as intended, and the network connection issue was identified to be related to the hospital network and not the device itself.The instructions for use inform the user that the ics is to be used as the primary monitor for all m300 devices; however, if the m300+ loses connection to the network, the device continues to monitor the patient, all alarms at the local device will go to 100% volume level, and a message will appear at the ics to alert the clinician of the offline condition.

Brand Name
INFINITY M300+
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key20591824
Report Number1220063-2024-00128
Device Sequence Number12401675
Product Code MHX
UDI-Device Identifier04049098004183
UDI-Public(01)04049098004183(11)220707(93)MS33648-07
Combination Product (Y/N)N
PMA/510(K) Number
K151860
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown